# SDR SWAA031641

- Difficulty date: July 23, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 36,526 hours, 36,137 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2131
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL THROUGHOUT CABIN.  FOUND GASPER FAN CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED GASPER FAN PER MM.
